# SDR SWIA201025208

- Difficulty date: November 19, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 23,798 hours, 31,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE RED FLOOR EMERGENCY LIGHTS IS INOPERATIVE.  (FLT 6300)  RELAMPED EMERGENCY LIGHT.
